# SDR COMA0260634

- Difficulty date: November 6, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 6,328 hours, 6,378 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5755 SPOILERS CAUTION MESSAGE DURING FLIGHT.COULD NOT DUPLICATE.  NO FAULTS CODES IN COMPUTER.
